Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What could be the itchy red bumps on the thighs ?

Hello i have had thies red bump looking thing apeering near my thies they are creating very much ichhing
Asked On : Sat, 26 Feb 2011
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear Parv..,
Thanks for choosing HCM.,
Itch red lesions on thighs...could be ...Fungal infection..,
1) Frequent washes with Ketaconazole soap..,
2) Tab ..Fluconazole 150 mg weekly once for 6 weeks..,
3) Terbinafine gel application on thighs 2 times daily..,
4) Tab Levocetrizine ...daily for 15 days night times.
5) Clotrimazole dustiong powder night times....ok..good luck..,
Answered: Tue, 31 Jan 2012
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
red bumps could be infection due to probably fungus/could be can apply LOBATE-GM ointment ;it will help reduce itching as well as the bumps.If it does not help consult a doctor.
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor